The Range as Range Space for Compact Operators. II.
Journal für die reine und angewandte Mathematik, Tome 217 (1965), pp. 69-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1965__217_150660,
author = {Edward O. Thorp},
title = {The {Range} as {Range} {Space} for {Compact} {Operators.} {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {69--78},
year = {1965},
volume = {217},
zbl = {0135.36304},
url = {http://geodesic.mathdoc.fr/item/JRAM_1965__217_150660/}
}
Edward O. Thorp. The Range as Range Space for Compact Operators. II.. Journal für die reine und angewandte Mathematik, Tome 217 (1965), pp. 69-78. http://geodesic.mathdoc.fr/item/JRAM_1965__217_150660/